In pregnancy after gestone injection twice a day daily,my bo

Patient

Q: In pregnancy after gestone injection twice a day daily,my both hips are full of rashes and swelling it is very painful,i cant tolerate,what to do for this,please help me i cant even sleep,i am sleeping straight but i cant turn to my right or left to sleep

Doctor

A:   Thank you for writing to us.

Gestone is a progesterone which can have some side effects. I think that the progesterone will cause side effects like those that you are describing. Please talk to your prescribing physician to talk about how the medication can be modified to prevent the side effects or to reduce them.

Hope this helps you. All the best.

Comments / Follow Ups

Patient: Thank you very much for your quick response.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews